"Higher-Degree Asymptotes of a Rational-Polynomial Function" by Florentin Smarandache
 

Branch Mathematics and Statistics Faculty and Staff Publications

Document Type

Article

Publication Date

2023

Abstract

By a straight-forward method we extend the horizontal and slant asymptotes to the higher -degree asymptotes of a function, and we give several examples and prove a theorem.

Publication Title

Octogon Mathematical Journal

Volume

31

Issue

2

First Page

851

Last Page

854

Language (ISO)

English

Keywords

Horizontal Asymptote, Slant Asymptote, Higher-Degree Asymptotes

Creative Commons License

Creative Commons Attribution 4.0 International License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Plum Print visual indicator of research metrics
PlumX Metrics
  • Usage
    • Downloads: 6
    • Abstract Views: 1
  • Mentions
    • News Mentions: 1
see details

Included in

Mathematics Commons

Share

COinS